# SDR YENA2024041600618

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON LH/RH WING LEADING EDGE SKIN PANELS BTW RIB 10/ RIB 11; REF: TOMX W/O 2527 N/R 00244 PARTS RACK- PARTS REPLACED PER EMB190 AIPC 57-49-02.
